# SDR DALA2015031602188

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 89,516 hours, 42,303 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE SEAT MOUNTED LIGHT INOPERATIVE.  REPLACED FEMALE CONTACTS  AND NEW CONNECTORS IAW WDM 33-51.  OPS CHECKED GOOD.  OK FOR SERVICE.
